Translator Disclaimer
November 2013 A topological approach to unifying compactifications of symmetric spaces
Pedro J. Freitas
Asian J. Math. 17(4): 597-608 (November 2013).

Abstract

In this paper we present a topological way of building a compactification of a symmetric space from a compactification of a Weyl Chamber. We also present a way to achieve compactifications by means of generalized Busemann functions.

Citation

Download Citation

Pedro J. Freitas. "A topological approach to unifying compactifications of symmetric spaces." Asian J. Math. 17 (4) 597 - 608, November 2013.

Information

Published: November 2013
First available in Project Euclid: 22 August 2014

zbMATH: 1288.53043
MathSciNet: MR3152254

Subjects:
Primary: 53C35, 54D35

Rights: Copyright © 2013 International Press of Boston

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.17 • No. 4 • November 2013
Back to Top